# SDR FDEA201204271649

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 18,690 hours, 10,309 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327060001300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 242QJ HAS SEVEN CRACKS AROUND CLEVIS CUTOUTS FROM FOUR TO NINE INCHES.   LENGTH FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
